Universidad Complutense de Madrid
E-Prints Complutense

The Hereditary Dunford-Pettis Property On C(K,E)

Impacto

Downloads

Downloads per month over past year



Cembranos, Pilar (1987) The Hereditary Dunford-Pettis Property On C(K,E). Illinois Journal of Mathematics, 31 (3). pp. 365-373. ISSN 0019-2082

[img]
Preview
PDF
717kB

Official URL: http://projecteuclid.org/euclid.ijm/1256069289


URLURL Type
http://projecteuclid.org/Organisation




Item Type:Article
Uncontrolled Keywords:Mathematics
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:14928
Deposited On:20 Apr 2012 11:56
Last Modified:13 Jun 2018 08:12

Origin of downloads

Repository Staff Only: item control page